In this interview, I talk about antidepressant-induced excessive sweating (ADIES). Antidepressant-induced excessive sweating (ADIES) can occur with all or almost all antidepressants. The rates for ADIES with different antidepressants reported in the Physician’s Desk Reference (www.pdr.net) vary from 5% to 14% of patients on an SSRI or SNRI.
This is the third and last part of my recent interview with Flavio Guzman, MD of the Psychopharmacology Institute. To listen to the interview, click on the player below.
If you find this interview helpful, do me and others a favor by sharing it with others through Facebook, LinkedIn, Twitter, or Email using the links at the bottom of this page. Hopefully others whom you reach will find it helpful as well.
(If you are interested in reading specific, practical details about how to manage antidepressant-induced excessive sweating AND several other common side effects of psychiatric medications, see my book Side Effects of Psychiatric Medications: Assessment, Prevention, and Management (Second Edition) (Simple and Practical) that is now available in both paperback and as an e-book.)
Disclosure: The links above are Amazon affiliate links. Buying products from Amazon.com using links on this website helps to support this website at no additional cost to the purchaser. But, we still want to be fully transparent about this.
Copyright © 2018 to 2020, Simple and Practical Medical Education, LLC. All rights reserved. May not be reproduced in any form without express written permission.
Disclaimer: The content on this website is provided as general education for medical professionals. It is not intended or recommended for patients or other laypersons or as a substitute for medical advice, diagnosis, or treatment. Patients must always consult a qualified health care professional regarding their diagnosis and treatment. Healthcare professionals should always check this website for the most recently updated information.